# SDR FDEA201203221057

- Difficulty date: March 22, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 78,221 hours, 27,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA70169
- Condition: Cracked
- Location: Bs 1902
- Part time: 78,221 hours, 27,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACK ON SHEAR TIE AT AFT CARGO BAY BS 1902, S43R.  REMOVED SHEAR TIE S41-47R, FABRICATED NEW SHEAR TIE IAW REF DWG AGA7017.  HEAT TREATED TO T6.  INSTALLED NEW SHEAR TIE IAW SRM 51-00-01.
